# SDR Q2SA20170111295

- Difficulty date: January 11, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, E & E BAY BS 350 STRINGER 25L CORRODED.   REPAIRED THE STRINGER  IAW  SRM 53-00-03 FIG 201 DETAIL VII.  AIRCRAFT GROUNDED.
